Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 365130, 15 pages
http://dx.doi.org/10.1155/2015/365130
Research Article

Dynamics Modeling and Adaptive Control of a Transport Aircraft for Heavyweight Airdrop

Aeronautics and Astronautics Engineering College, Air Force Engineering University, Xi’an 710038, China

Received 7 August 2014; Revised 28 December 2014; Accepted 29 December 2014

Academic Editor: Xinkai Chen

Copyright © 2015 Ri Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ri Liu, Xiuxia Sun, Wenhan Dong, Dong Wang, and Yungang Chang, “Dynamics Modeling and Adaptive Control of a Transport Aircraft for Heavyweight Airdrop,” Mathematical Problems in Engineering, vol. 2015, Article ID 365130, 15 pages, 2015. doi:10.1155/2015/365130